Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pulsating feeling at the base of the neck. High blood pressure. On thyroid medication. Anxiety?

I have a pulsating feeling at the base of my neck in front - like it is in my throat . I do have an anxious feeling. My blood pressure is usually 118/69, my heart rate is normal. I am on 37.5 milligrams of thyroid medication. I had this feeling a lot before I went on the thyroid medication. After being on it I have been feeling great until about a week ago. Now these same feelings have come back.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello urblondie204
Welcome to HCM
Thyroid medication or thyroxin when ever taken may cause increase in heart beat, sweating, tremors, increased venous pulsations or in neck veins. Long term use may cause weight loss. Thyroxin 37.5 is not a very high dose but consult your doctor for necessary dose reductions as any amount of excess thyroxin may cause these symptoms like anxiety. And also get your thyroid function checked.
Hope I cleared your doubt.
take care.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor